​                 International Journal of Modern Sciences and Engineering Technology

                                       (An International Peer Reviewed Monthly  online Journal: IJMSET)                                              Indexing & SJIF  Impact Factor: 4.462           Advanced Scientific Research Forum (ASRF)                                ISSN :2349-3755             

Volume:4 & Issue:8
Article Code                                                       
                      Author(s) & Title of the Article                                                                                                                                                                                                                                                                                
 Page Number                                                      


​IJMSET V4I8001


​ Jajimogga Raghavendar & Prof.V.Dharamaiah
Using Singular Value Decomposition and Pseudo Inverse to Find the Solution of System of Linear Equation



1-6        
Download  PDF


IJMSET V4I8002


 Dr.E. Kamber

On Applications of Almost Lacunary Statistical Convergence in Intuitionistic Fuzzy  Normed Linear Spaces


7-27       
Download  PDF


​IJMSET V4I8003


Dr Atul B.Patel ,Prof. M.B.Prajapati & Dr.Shailesh T.Patel

Common Fixed Points in Fuzzy Metric Spaces Integral Type Occasionally Weakly Compatible Mappings 


28-36      
Download  PDF


*************



             ............... Finalised articles will be uploaded very soon ...............


   ***************